# SDR CALA2010042900176

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FRAME WEB OVAL HOLE CRACKED .5 INCH LONG AT STA BS 303.9 AND STRINGER S16L AREA.  TRIMMED OUT CRACKED SECTION OF FRAME & SPLICED IN NEW SECTION PER EA5310-04659 OP 2.
